shaiith (sforzare) wrote in vaginapagina,
shaiith
sforzare
vaginapagina

BC pills,

Hey all,

I've been on Loestrin 24 Fe for a little over two years now. When I first started taking it I had light bleeding for about a month, but then after that I never had breakthrough bleeding and always got my period exactly when I was supposed to. But for the past four months in a row now I've been getting my period an entire week before I start my placebo pills, and then it lasts until I start my new pack. Not a really heavy flow, but enough to wear a pad. I've never skipped a pill, and the latest I ever take one is maybe 3 hours late, and always somewhere between 11pm and 2am. I know a side effect of the pill is breakthrough bleeding, but four months in a row? Is the dosage all of a sudden too low or something? Should I talk to my GYN the next time I'm back home (which might not be for a while)? I mean, half the reason I'm on birth control is to help control my irregular periods (which used to be anywhere from 26 to 36 day cycles), but if it's not even going to do that then I don't know why I'm paying $50 a month. =/
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments